# SDR CALA0300501

- Difficulty date: August 27, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 53,389 hours, 29,064 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT MAIN FRAME BELOW MAIN DECK FLOOR AT STA 616.  A DOUBLER ANGLE WAS INSTALLED IAW ECRA 5311-01158.
